ArticleOriginal scientific text

Title

Complexity of the class of Peano functions

Authors 1, 2, 3

Affiliations

  1. Institute of Mathematics, University of Wrocław, 50-384 Wrocław, Poland
  2. Department of Mathematics, Indiana University, Bloomington, IN 47405, U.S.A.
  3. Department of Mathematics, Washington University, St. Louis, MO 63130, U.S.A.

Abstract

We evaluate the descriptive set theoretic complexity of the space of continuous surjections from m to n.

Bibliography

  1. J. J. Charatonik and T. Maćkowiak, Around Effros' theorem, Trans. Amer. Math. Soc. 298 (1986), 579-602.
  2. E. G. Effros, Transformation groups and C*-algebras, Ann. of Math. 81 (1965), 38-55.
  3. A. S. Kechris, On the concept of Π1_1-completeness, Proc. Amer. Math. Soc. 125 (1997), 1811-1814.
  4. A. S. Kechris, Classical Descriptive Set Theory, Springer, 1995.
  5. P. Krupski, Homogeneity and Cantor manifolds, Proc. Amer. Math. Soc. 109 (1990), 1135-1142.
Pages:
101-105
Main language of publication
English
Received
1999-01-06
Accepted
1999-08-31
Published
2000
Exact and natural sciences